کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
468384 698225 2012 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Relative controllability of fractional dynamical systems with multiple delays in control
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله
Relative controllability of fractional dynamical systems with multiple delays in control
چکیده انگلیسی

This paper is concerned with the global relative controllability of fractional dynamical systems with multiple delays in control for finite dimensional spaces. Sufficient conditions for controllability results are obtained using Schauder’s fixed point theorem and the controllability Grammian matrix which is defined by the Mittag-Leffler matrix function. An example is provided to illustrate the theory.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 64, Issue 10, November 2012, Pages 3037–3045
نویسندگان
, , ,